# SDR RAIA00405003

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 12,682 hours, 13,332 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0241
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTER RUDDER 1/2 FAIL INDICATION AND WHEN RUNNING CHECK LIST FELT ABRUPT YAW WHEN SYSTEM TURNED OFF, DID NOT REENERGIZE RUDDER HYDRAULIC SYSTEM AND RETURNED TO STL. MAINTENANCE INSPECTED THE RUDDER INTERCONNECT RODS IN THE RUDDER AREA WITH NO DEFECT NOTED. REMOVED AND REPLACED RUDDER SYSTEM 2 PRESSURE SWITCH.
